# SDR SWIA202054513

- Difficulty date: October 27, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL STUB FRAME IS CORRODED, FLAGGED.  C-CHECK RO 12/05/2020.  FOUND CORROSION ON PAX DOOR STUB FRAME FS 329.76 TO BE ON MORE THAN ONE ELEMENT AND MORE THAN 30% LENGTH OF PART THEREFORE OUT OF LIMITS OF CRJ 200 SRM.  INSTALLED NEW PAX DOOR CENTER STUB FRAME P/N: 601R318078-3 BETWEEN DD5 AND DD6, REF CRJ-200 SRM 51-42-06 AND BOMBARDIER DWG.  LEAK CHECKS GOOD.
